Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does revelol xl medicine for high triglycerides has side effects?

I am a 32 years old male recently diagnosed with high BP. The BP generally reads at 150/90. Doctor advised me to go for Lipid profile, X-Ray K.U.B and USG of KUB and prostrate. All tests undergone depicted that I have neither Blood sugar(fasting) and all my vital organs such as kidney, prostrate, cholesterol, Blood urea, S.Creatinine are within normal range. Only Triglycerides is little bit higher than normal range. Doctor has prescribed me to take Revelol XL 12.5 daily after breakfast. What does this medicine do and whether taking the same has any side effets.
Thu, 30 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Revelol is one of the drugs that lower blood pressure, it has no obvious side effects and it is safe. You are gonna start with a low dose as was prescribed with lowering the salt intake as well in your food.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Triglyceride


Does revelol xl medicine for high triglycerides has side effects?

Hi, Revelol is one of the drugs that lower blood pressure, it has no obvious side effects and it is safe. You are gonna start with a low dose as was prescribed with lowering the salt intake as well in your food. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist